Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 45, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Feb 5, 2008, 4:25 PM CST for Texas County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 4:25 PM CST (22:25 UTC)
- Expired
- Feb 5, 2008, 5:08 PM CST
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Texas County, MO
The radar
The Springfield radar (KSGF), 137 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 4:50 PM CST | HAIL 0.25 | 3 W Houston, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 12:39 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.4 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 052224
SVRSGF
MOC215-052345-
/O.NEW.KSGF.SV.W.0045.080205T2225Z-080205T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 PM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 545 PM CST.
* AT 421 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
BENDAVIS TO 10 MILES SOUTHWEST OF BENDAVIS TO 17 MILES SOUTHWEST OF
CABOOL...MOVING NORTHEAST AT 55 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CABOOL BY 440 PM CST.
HOUSTON BY 445 PM CST.
RAYMONDVILLE AND LICKING BY 455 PM CST.
THE TOWNS OF HUGGINS...BENDAVIS...SUCCESS...BUCYRUS...SOLO...
SIMMONS...ELK CREEK...HAZELTON...PRESCOTT AND CLEAR SPRINGS ARE ALSO
IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3705 9167 3706 9226 3751 9225 3760 9198
3760 9177 3759 9176 3742 9176 3742 9165
TIME...MOT...LOC 2225Z 242DEG 50KT 3735 9230 3722 9227
3703 9231
$$
CRAMER3 follow-up statements
000
WWUS53 KSGF 052239
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
440 PM CST TUE FEB 5 2008
MOC215-052345-
/O.CON.KSGF.SV.W.0045.000000T0000Z-080205T2345Z/
TEXAS MO-
440 PM CST TUE FEB 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR TEXAS COUNTY...
AT 435 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SUCCESS TO 6 MILES
EAST OF BENDAVIS TO CABOOL...MOVING NORTHEAST AT 60 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HOUSTON BY 445 PM CST.
RAYMONDVILLE AND LICKING BY 450 PM CST.
THE TOWNS OF SOLO...PRESCOTT...ELK CREEK...CLEAR SPRINGS...YUKON...
EUNICE...ARROLL AND HARTSHORN ARE IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.
LAT...LON 3705 9167 3706 9226 3751 9225 3760 9198
3760 9177 3759 9176 3742 9176 3742 9165
TIME...MOT...LOC 2240Z 243DEG 54KT 3745 9205 3732 9202
3713 9206
$$
LINDENBERG000
WWUS53 KSGF 052258
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 PM CST TUE FEB 5 2008
MOC215-052345-
/O.CON.KSGF.SV.W.0045.000000T0000Z-080205T2345Z/
TEXAS MO-
458 PM CST TUE FEB 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CST
FOR EASTERN TEXAS COUNTY...
AT 455 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM LICKING TO HARTSHORN
TO ARROLL...MOVING NORTHEAST AT 60 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
TEXAS COUNTY.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.
LAT...LON 3705 9167 3706 9197 3759 9202 3760 9198
3760 9177 3756 9176 3750 9177 3742 9176
3742 9165
TIME...MOT...LOC 2258Z 243DEG 54KT 3759 9180 3732 9164
3711 9170
$$
LINDENBERG000
WWUS53 KSGF 052308
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CST TUE FEB 5 2008
MOC215-052318-
/O.CAN.KSGF.SV.W.0045.000000T0000Z-080205T2345Z/
TEXAS MO-
508 PM CST TUE FEB 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TEXAS COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR SOUTHWESTERN MISSOURI.
LAT...LON 3705 9167 3706 9197 3759 9202 3760 9198
3760 9177 3756 9176 3750 9177 3742 9176
3742 9165
TIME...MOT...LOC 2308Z 243DEG 54KT 3764 9157 3751 9155
3732 9159
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 3:33 PM CST, 52 minutes earlier.
Area forecast discussion, Feb 5, 3:33 PM CST, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 333 PM CST TUE FEB 5 2008 .DISCUSSION... SEVERE WEATHER CONTINUES TO DEVELOP ACROSS THE REGION. FLASH FLOODING...LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES REMAIN POSSIBLE THROUGH TONIGHT ACROSS PORTIONS OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS. SHORT TERM (TONIGHT THROUGH WEDNESDAY)... WATER VAPOR IMAGERY SHOWS THE UPPER LEVEL STORM SYSTEM CENTERED OVER THE PANHANDLE OF TEXAS AND ON THE MOVE TO THE NORTHEAST. AHEAD OF THE UPPER LEVEL LOW...THUNDERSTORMS HAVE DEVELOPED IN THE WARM SECTOR ACROSS NORTHERN TEXAS...EASTERN OKLAHOMA AND ARKANSAS. THESE THUNDERSTORMS CONTINUE TO RAPIDLY TRACK TO THE NORTHEAST ACROSS PORTIONS OF SOUTHEAST KANSAS AND THE MISSOURI OZARKS. A SURFACE BOUNDARY REMAINS ACROSS SOUTHERN MISSOURI AND. AT 20Z...THIS BOUNDARY EXTENDS FROM NEAR CASVILLE TO NEAR MARSHFIELD TO NEAR FORT LEONARD WOOD TO NEAR LECOMA. ALONG AND SOUTH OF THIS BOUNDARY...THE ATMOSPHERE REMAINS FAVORABLE FOR ALL MODES OF SEVERE WEATHER. PRECIPITABLE WATER VALUES ARE OVER 200 PERCENT NORMAL FOR THIS TIME OF THE YEAR. AS SHOWERS AND THUNDERSTORMS CONTINUE TO TRAIN...FLOODING WILL BE A PROBLEM. THE FLASH FLOOD WATCH HAS BEEN EXTENDED UNTIL MIDNIGHT. AS THE UPPER LEVEL SYSTEM TRACKS NORTHEAST...THE SURFACE FRONT WILL MOVE INTO EASTERN MISSOURI. WILL CLOSELY BE MONITORING THE DEVELOPMENT OF SNOW AND THE DEFORMATION ZONE THAT BOTH THE GFS AND NAM DEPICT. AT THIS TIME...IT LOOKS LIKE THE HEAVIEST SNOW ACCUMULATION WILL BE ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI. HOWEVER...THIS IS DEPENDENT ON THE TRACK OF THE UPPER LEVEL LOW. IF THE UPPER LEVEL LOW TRACK FURTHER SOUTH...THE HIGHER SNOWFALL ACCUMULATION WILL BE SHIFTED SOUTH. AT THIS TIME...WILL CONTINUE WITH ONLY MINOR ACCUMULATION OF AROUND AN INCH ACROSS THE CENTRAL OZARKS. WEDNESDAY...DRY WEATHER ALONG WITH MORE SEASONAL TEMPERATURES RETURN. WITH NORTHWEST WINDS AND COLD AIR ADVECTION THROUGH THE DAY...HIGH TEMPERATURES WILL RANGE IN THE LOWER 30S TO THE LOWER 40S IN SOUTH CENTRAL MISSOURI. LONG TERM (WEDNESDAY THROUGH MONDAY)... UPPER LEVEL PATTERN WILL REMAIN IN NORTHWEST FLOW THROUGH THE REST OF THE FORECAST PERIOD. PRECIPITATION CHANCES DURING THIS TIME FRAME ARE LOW. UPPER LEVEL DISTURBANCES MOVING THIS FLOW WILL HAVE LIMITED MOISTURE TO WORK WITH. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL FOR MOST OF THE EXTENDED FORECAST PERIOD. THIS WEEKEND A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA SATURDAY NIGHT. STRONG SURFACE HIGH PRESSURE WILL SETTLE INTO REGION WITH TEMPERATURES FALLING BELOW NORMAL. && .AVIATION... FOR THE 18Z TAF PACKAGE...SURFACE FRONT HAS PUSHED SOUTH OF BOTH KSGF AND KJLN. VISIBILITIES AND CEILINGS WILL BE PREDOMINATELY IFR AND LIFR. HOWEVER...AS SHOWERS AND THUNDERSTORMS MOVE OVER THE AERODROMES...VISIBILITIES AND CEILINGS WILL VARY UNTIL 00Z. AFTER 10Z...PRECIPITATION COULD TRANSITION TO SOME SNOW AT KJLN. CEILINGS ARE EXPECTED TO REMAIN IFR BEFORE RAISING AROUND 18Z WEDNESDAY. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO... FLASH FLOOD WATCH UNTIL 12 AM CST FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL MISSOURI. TORNADO WATCH UNTIL 8 PM CST FOR PORTIONS OF SOUTHWEST AND SOUTH CENTERAL MISSOURI. KS...NONE. &&
Hazardous weather outlook, Feb 5, 1:13 PM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 113 PM CST TUE FEB 5 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061915- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 113 PM CST TUE FEB 5 2008 ...SEVERE WEATHER THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND FLASH FLOODING. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO DEVELOP IN EASTERN OKLAHOMA...SOUTHWEST MISSOURI AND SOUTHEAST KANSAS AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION. SEVERE THUNDERSTORMS WILL BE LIKELY ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR WITH LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES AND FLASH FLOODING. THE ATMOSPHERE WILL BE MOST FAVORABLE FOR THE DEVELOPMENT OF TORNADOES ALONG AND SOUTH OF A LINE FROM NEAR PURDY TO NIXA TO MARSHFIELD TO LECOMA. DISCUSSION: SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE ENTIRE OUTLOOK AREA THROUGH TONIGHT. DUE TO HIGHER THAN NORMAL MOISTURE LEVELS...STRONG WIND SHEAR AND INSTABILITY...LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE LIKELY. FLASH FLOODING WILL ALSO BE POSSIBLE AS SHOWERS AND THUNDERSTORMS CONTINUE TO TRACK OVER THE SAME AREAS. COLDER AIR WILL BE USHERED INTO THE AREA BEHIND THE COLD FRONT. RAIN SHOULD CHANGE OVER TO SNOW OVER THE NORTHERN PORTIONS OF THE OUTLOOK AREA THIS EVENING. AT THIS TIME...ONLY LIGHT SNOW IS EXPECTED...WITH UP TO AN INCH POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Local storm report, Feb 5, 2:44 PM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FLASH FLOOD CONWAY 37.50N 92.82W
02/05/2008 LACLEDE MO AMATEUR RADIO
CITY STORM SHELTER FLOODED DUE TO HEAVY RAIN
&&
GCLAYCOMLocal storm report, Feb 5, 3:27 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM FLASH FLOOD ANDERSON 36.65N 94.44W
02/05/2008 MCDONALD MO LAW ENFORCEMENT
WATER OVER THE ROADWAYS NEAR THE HIGH SCHOOL IN ANDERSON.
PORTIONS OF HIGHWAYS 43 AND 76 ALSO HAVE WATER OVER THEM.
&&
BARJENBRUCHLocal storm report, Feb 5, 3:36 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM FLASH FLOOD LEBANON 37.68N 92.66W
02/05/2008 LACLEDE MO EMERGENCY MNGR
NUMEROUS REPORTS OF STREET FLOODING IN LEBANON. PEA SIZED
HAIL REPORTED WITH THIS ACTIVITY AS WELL.
&&
BARJENBRUCHLocal storm report, Feb 5, 4:07 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
407 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FLASH FLOOD 3 E CONWAY 37.50N 92.77W
02/05/2008 LACLEDE MO EMERGENCY MNGR
WATER OVER BRIDGE ON HIGHWAY J.
&&
BARJENBRUCHLocal storm report, Feb 5, 4:14 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM FLASH FLOOD 1 NW LEBANON 37.69N 92.68W
02/05/2008 LACLEDE MO EMERGENCY MNGR
CAR WAS STUCK IN HIGH WATER AT OAKLAND DRIVE AND
GOLDENWOOD DRIVE IN LEBANON. OCCUPANTS OF THE CAR HAVE
BEEN RESCUED BUT THE CAR REMAINS STUCK IN HIGH WATER.
&&
BARJENBRUCHLocal storm report, Feb 5, 4:24 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN 1 SW HIGHLANDVI 36.92N 93.29W
02/05/2008 M3.10 INCH CHRISTIAN MO CO-OP OBSERVER
RAINFALL SINCE 7 AM TODAY
&&
GCLAYCOMThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 8:27 PM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 38 min |
| Feb 4, 8:55 PM CST | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory | 28 min |
| Feb 4, 11:09 PM CST | Severe Thunderstorm Warning | SGF | Greene | 20 min |
| Feb 5, 12:14 AM CST | Flash Flood Warning | SGF | Dallas, Polk | 3 hr |
| Feb 5, 2:57 AM CST | Flash Flood Warning | SGF | Dallas, Greene, Polk | 6 hr |
| Feb 5, 12:46 PM CST | Areal Flood Advisory | SGF | Barry, Christian, Dade, Dallas, Greene, Jasper and 5 more | 6 hr |
| Feb 5, 1:45 PM CST | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Feb 5, 1:48 PM CST | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 27 min |
| Feb 5, 2:13 PM CST | Flash Flood Warning | SGF | Greene, Lawrence | 6 hr |
| Feb 5, 2:53 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Polk, Pulaski, Webster and 1 more | 6 hr |
| Feb 5, 2:56 PM CST | Severe Thunderstorm Warning | SGF | Barry, Stone | 34 min |
| Feb 5, 3:01 PM CST | Tornado Warning | SGF | Stone, Taney | 63 min |
| Feb 5, 3:14 PM CST | Severe Thunderstorm Warning | SGF | Maries | 15 min |
| Feb 5, 3:22 PM CST | Tornado Warning | SGF | Christian | 40 min |
| Feb 5, 3:26 PM CST | Severe Thunderstorm Warning | SGF | Christian | 21 min |
| Feb 5, 3:41 PM CST | Severe Thunderstorm Warning | SGF | Douglas | 62 min |
| Feb 5, 3:57 PM CST | Areal Flood Advisory | SGF | Christian, Dent, Douglas, Howell, Ozark, Taney and 3 more | 6 hr |
| Feb 5, 3:57 PM CST | Severe Thunderstorm Warning | SGF | Wright | 41 min |
| Feb 5, 4:08 PM CST | Flash Flood Warning | SGF | Phelps | 6 hr |
| Feb 5, 5:13 PM CST | Tornado Warning | SGF | Howell, Ozark | 77 min |
| Feb 5, 5:28 PM CST | Flash Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 1 more | 6 hr |
| Feb 5, 5:57 PM CST | Tornado Warning | SGF | Oregon, Shannon | 63 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.